# SDR AALA202404258228

- Difficulty date: March 23, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 30,276 hours, 9,586 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Tube
- Condition: Clogged
- Location: Apu Fuel
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUME EVENT ON TAKEOFF FROM PHL TO UVF. THE SCENT WAS THAT OF RESIDUAL DEVICE FLUID. IF EVENTUALLY DISSIPATED AFTER 15 MINUTES. IT REAPPEARED DURING DESCENT (10000 FT) VERY STRONG.  MAINTENANCE FOUND THE APU OIL COOLING FAN AND APU GEARBOX VENT TUBE CLOGGED AND REPLACED IT.
